# SDR 4DSR202308030001

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station 4DSR637B
- Aircraft: N497PC
- Make and model: Pilats PC1245
- Aircraft serial: 497
- Aircraft time: 7,728 hours, 5,638 cycles
- Engine: Pwc PT6A67B
- Engine time: 4,107 hours, 5,493 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Deice System
- Part number: 5302412140
- Part serial: 29540710
- Condition: Cracked
- Location: Zone 400
- Part time: 7,728 hours, 7,728 cycles
- Component: Cowling, Lower, Pilats
- Component part number: 5711012402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CARBON STAINING WAS OBSERVED AT EDGES OF THE HEATED ENGINE DEICE LIP. REMOVED FOR INSPECTION AND FOUND PACKING INSULATION/ALUMINUM TAPE OVERHEATED AND HEAVILY CARBON STAINED. UPON INSULATION REMOVAL, FOUND 2 CRACKS ABOUT 6 INCHES LONG. CRACKS ARE LOCATED AT CENTER PART OF DE-ICE LIP RUNNING LH TO RH, FOLLOWING EXISTING SEAMS.
